# SDR SWAA2021101115443

- Difficulty date: September 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 561AB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561AB AROUND HOLES AT LT WING ; 2021-417651 / [01] EVALUATED ACCESS PANEL 561AB AT RT WING AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 57-41-01-2R-1 REPAIR 1 PARA 2.B ITEM (2) AND SRM 51-70-04-2R-9 REPAIR 9 DAMAGE FASTENER HOLE 1) L=0.36 IN W=0.26 IN; 2) L=0.42 IN W=0.4 IN; 3) L=0.44 IN W=0.32 IN; 4) L=0.45 IN W=0.39 IN; 5) L=0.46 IN W=0.35 IN; 6) L=0.39 IN W=0.34 IN; 7) L=0.47 IN W=0.43 IN; 8) L=0.41 IN W=0.32 IN; 9) L=0.42 IN W=0.28 IN TOOL USED CALIPER P/N: 500-197-30 S/N: 15121550 DUE DATE 03-AUG-22; [02] STEP 1 COMPLETED; [03] REMOVED DAMAGE AND PREPARED THE REPAIR AREA AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARA.4.A TO C AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL PARA.4.D;E; [04] STEP 3 COMPLETED; [05] STARTED DRY PROCESS ON THE REPAIR AREA AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARA.4.B AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL PARA.4.D. REPAIRED ACCESS PANEL 561AB IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. COMPLETED
